UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1591

タイトル: Subtle statistical behavior in simple models for random advection-diffusion
著者: Horntrop, David J.
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 1, Page 23-70
抄録: Simple models for advection-diffusion with a statistical velocity field are studied here. These models involve advection by a time-independent random shear flow together with a constant mean flow. Several new and surprisingly subtle phenomena are developed here for the statistical behavior in these models. These new phenomena include: 1) mathematical criteria and examples with ill-posed evolution equations for the second order correlations and the mean statistics; 2) explicit sensitive dependence of the large scale, long time renormalization theory on parameters of the problem, such as the mean flow, the infrared cut-off, and the molecular diffusivity, for both the second order correlations and the mean statistics. This surprising sensitive dependence is explained in a self-consistent fashion both through mathematical theory and explicit examples.
URI: http://hdl.handle.net/2261/1591
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010102.pdf334.69 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください